# SDR RAIA00204116

- Difficulty date: April 2, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- Aircraft time: 29,949 hours, 30,060 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Audio Panel
- Part number: ACP2531
- Part serial: 1073
- Condition: Inoperative
- Part time: 5,452 hours, 5,658 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

5522-STL- #1 COMM INOP, INTERCOM SCRATCHY. MAINTENANCE REMOVER AND REPLACED ACM AUDIO PANEL, OPS CK OK.
